# SDR MALA050628

- Difficulty date: August 1, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 340B452
- Aircraft time: 15,640 hours, 17,097 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN BNA, FOUND LOWER FUSELAGE AND FRAME AT FS 686.888 JUST TO THE LEFT OF BL 0 IS DENTED, DAMAGE IS ACCEPTABLE IAW MESABA EO S53307. REF: EAMS WORK ORDER 212637 TASK 1546.
